EconPapers    
Economics at your fingertips  
 

The Gomory-Chvátal Closure of a Non-Rational Polytope is a Rational Polytope

Juliane Dunkel () and Andreas S. Schulz ()
Additional contact information
Juliane Dunkel: Massachusetts Institute of Technology
Andreas S. Schulz: Massachusetts Institute of Technology

A chapter in Operations Research Proceedings 2011, 2012, pp 587-592 from Springer

Abstract: Abstract The question as to whether the Gomory-Chvátal closure of a non-rational polytope is a polytope has been a longstanding open problem in integer programming. In this paper, we answer this question in the affirmative, by combining ideas from polyhedral theory and the geometry of numbers.

Keywords: Convex Body; Valid Inequality; Integral Vector; Rational Polyhedron; Polyhedral Theory (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:oprchp:978-3-642-29210-1_93

Ordering information: This item can be ordered from
http://www.springer.com/9783642292101

DOI: 10.1007/978-3-642-29210-1_93

Access Statistics for this chapter

More chapters in Operations Research Proceedings from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:oprchp:978-3-642-29210-1_93